# SDR DHL2001702011

- Difficulty date: May 12, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O IN ROC DUE TO T/O WARNING HORN.  WE DEPART RUNWAY. RESET CONTROLS.  ON NEXT ATTEMPT, NO FURTHER PROBLEMS. TESTED TAKEOFF WARNING SYSTEM PER MM 31-26-1.  OPS CHECK GOOD.
